# SDR 2023F00059

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: General aviation
- Aircraft: N418PH
- Make and model: Bell 407
- Aircraft serial: 53640
- Aircraft time: 11,056 hours, 53,437 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Transmission
- Part number: 407040006127
- Part serial: BH220552
- Condition: Chipped
- Part time: 2,654 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D, B

## Discrepancy

DURING CRUISE, TRANSMISSION CHIP LIGHT ILLUMINATED. AT APPROXIMATELY 1310 IN CRUISE FLIGHT AT 1250FT ENROUTE TO EI11H, THE TRANSMISSION CHIP LIGHT ILLUMINATED. THE STUDENT FLYING RELINQUISHED THE CONTROLS TO ME. I MADE A MAYDAY CALL AND DECLARED AN EMERGENCY TO THE COMM CENTER, AND INFORMED THEM OF THE SITUATION. I IMMEDIATELY DIVERTED TO THE NEAREST AIRPORT, THAT BEING KPTN AND MADE A SUCCESSFUL PRECAUTIONARY LANDING WITH NO INJURIES OR DAMAGE TO THE AIRCRAFT.
